Computers and Mathematics with Applications, ( ISI ), No (56), Year (2008-8) , Pages (1032-1039)
Title : ( Exact solutions for nonlinear integral equations by a modified )
Authors: Jafar Saberi- Nadjafi , Asghar Ghorbani ,Access to full-text not allowed by authors
Abstract
Abstract In this paper, we apply a new modified homotopy perturbation method to find exact solutions for nonlinear integral equations. A reliable modification of the homotopy perturbation method is proposed, and the modified method is employed to solve the nonlinear integral equations; the results are compared with those obtained by the original homotopy perturbation method. Some examples are given to illustrate the ability and reliability of the modified method. The results reveal that the modified method is very simple and effective.